MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MONOJECT; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH, INC. MONOJECT; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881200573
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported five needles have broken off while being utilized.Additional information received on 24sep2024 stated that the cannula broke into two pieces while drawing the sample.They are using the monoject luer lock 20ml syringe with the hypodermic needles.There was no harm done to their staff during these isolated incidents.
 
Additional Manufacturer Narrative
Corrected section d3 manufacturer name.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 23l244 was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A photo of the device was provided and the reported issue was observed however the issue was not observed on the representative samples returned and tested.At this time, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
MONOJECT
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20294360
Report Number1423537-2024-00162
Device Sequence Number8086668
Product Code FMI
UDI-Device Identifier30884521008742
UDI-Public(01)30884521008742(17)281001(10)23L244
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K854547
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881200573
Device Catalogue Number8881200573
Device Lot Number23L244
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date09/24/2024
03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown